Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mn9oor

The Regimen Made Dark Spot

Recommended Posts

Hi

I started the regimen 3 weeks ago and it works perfectly.

My problem is the regimen made dark spot under my mouth.

What am i suppose to do ? skip put the regimen in the dark spots ?

Share this post


Link to post
Share on other sites

usually they say u gotta reduce the amounts of bp u use nd mayb moisturise more bt im nt sure

did the dark spot appeared where pimple was or just completely out of nothing?

Share this post


Link to post
Share on other sites

usually they say u gotta reduce the amounts of bp u use nd mayb moisturise more bt im nt sure

did the dark spot appeared where pimple was or just completely out of nothing?

thanks for replying, Actually there was dark spot but not clearly dark, After the regimen it looks much darker!, There was no pimple but the spots always dry a little b4 the regimen.

"Should i reduce the amount of bp and more moisturise as you said ?"

the spots are much darker in reality than on the pic

d160f91871.jpg

Edited by mn9oor

Share this post


Link to post
Share on other sites

ive never used bp bt bcs of all those side effects tht ppl keep saying i dont
the common side effects r: dryer skin, redder skin n can cause even some scarring or wrinkles?
bt its said u gotta use aha n moisturiser to prevent tht
thing ive recently heard abt tht bleaches skin n redmarks is hydroquinine (mayb i spelt wrong) so u could look into tht
i hvnt tried it so i cant say bt otherwise tbh only time nd nt breaking out on the same place is p much only tht works :c
still gotta moisturise etc
try eat lots of veggies, greens, fish (omega 3) to help skin repair better from internally (this is p important actually)

n uknow try to either reduce amount or like apply only around those areas mayb? like skip those spots

Share this post


Link to post
Share on other sites

Dark spots are your body's response to the parts of skin that were damaged by inflammation.

The Regimen isnt the direct cause, it is rather the green light for the skin to start healing. Why were there no dark spots before the regimen? Because the skin still had active acne, it wasnt in the right conditions to kick into gear.

Its like getting a scab after an open wound. If that wound is constantly attacked, it is obviously much harder for the body to form a scab and heal it. Dark spots may be embarassing but they are on your side, and completely natural in the healing process.

Edited by Hound

Share this post


Link to post
Share on other sites

Moisturize generously and try adding some extra jojoba oil drops to the moisturizer when you apply it. Dark areas like that are most likely due to the skin getting overly dry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×